Chemotherapy given for cancer–or other conditions, such as autoimmune diseases–can, unfortunately, cause nerve damage (neuropathy).
Patients may or may not develop neuropathy based on which medications they are taking. Platinum-based chemotherapies in particular will usually cause neuropathy. Patients who undergo hormone or radiation therapy in addition to chemotherapy also have a high chance of developing peripheral neuropathy.
Symptoms of chemotherapy neuropathy include tingling, numbness, and burning, usually in the hands, feet, and legs. The good news is, a neurostimulator is a drug-free alternative that can actually be used during chemotherapy. Other options light therapies such as include Low-Level Laser Therapy (LLLT) and LED Therapy. Manual therapies such as massage and spinal and joint manipulation are also crucial. Work with your team of medical professionals to find out which combination of these work best for you.
Join our growing Facebook family on
Sorry we couldn't complete your registration. Please try again.
Please enter your email to finish creating your account.
Receive a personalized list of podcasts based on your preferences.